2017
Том 69
№ 6

All Issues

Volume 34, № 6, 1982

Article (Ukrainian)

Limit theorems for a branching process with variable regime describing population development in a limiting medium

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 681—687

Article (Ukrainian)

Tensor products of irreducible integral p-adic representations of finite groups

Goncharova S. F., Gudivok P. M., Rud'ko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 688—694

Article (Ukrainian)

Stochastic differential equations with nonregular coefficients

Isakova T. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 695—703

Article (Ukrainian)

Functional boundary problem for higher-order differential equations

Israilov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 704—709

Article (Ukrainian)

Global solvability of a boundary problem for a quasilinear parabolic system and a problem without initial conditions

Lavrenchuk V. P., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 710—717

Article (Ukrainian)

Nonstationary inverse scattering problem for a system of second-order equations

Nizhnik L. P., Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 718—724

Article (Ukrainian)

Theory of integral manifolds of singularly perturbed differential-difference equations

Cherevko I. M., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 725—731

Article (Ukrainian)

Factorization theorems for locally graded groups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 732—738

Article (Ukrainian)

Asymptotic method in the theory of second-order volterra integrodifferential equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 738—741

Article (Ukrainian)

Conditions for the convergence of sequences in certain spaces of analytic functions

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 741—744

Article (Ukrainian)

Conditions for the convergence of sequences in certain spaces of analytic functions

Vinnitskii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 741—744

Article (Ukrainian)

Multidimensional Bernstein-type inequalities

Ganzburg M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 749—753

Article (Ukrainian)

Construction of solutions of a system of linear differential equations with an irregular singular point

Grigorenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 753—759

Article (Ukrainian)

Approximation of differentiable functions of two variables in the mean by fourier sums

Zaderei P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 759—765

Article (Ukrainian)

Topological properties of a certain bicompact extension satisfying the first countability axiom

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 765—770

Article (Ukrainian)

Corrected formulas for the poisson kernels of an elliptic boundary-value problem in a half space

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 770—773

Article (Ukrainian)

Infinite-dimensionality type properties of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 774—775

Article (Ukrainian)

Some groups determined by properties of cyclic subgroups

Marach V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 776—779

Article (Ukrainian)

Solutions to the Fokker-Planck-Kolmogorov equation for the van der pol system subjected to periodic and random perturbations

K'eu Tkhe Dyk, Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 779—783

Article (Ukrainian)

Asymptotic behavior of the spectrum of a boundary-value problem with a spectral parameter in the boundary condition

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 783—789

Article (Ukrainian)

Asymptotic integration of a boundary-value problem under a variation of the character of the spectrum

Rashchepkina N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 789-791

Article (Ukrainian)

Degenerating parameter and degenerate linear equations

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 791—796

Article (Ukrainian)

A certain boundary-value problem for a first-order differential equation with several parameters

Sobkovich R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 796—802

Article (Ukrainian)

Asymptotic expansions of a boundary-value problem for a certain nonlinear partial differential equation

Sokil B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 803—805

Index (Russian)

Index of volume 34 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 806-809